Top
10
Doctor insights on: What Is The Connection Between Heart Palpitations And Sweating

Share
1

1
Why do I have heart palpitations?

Why do I have heart palpitations?

Heart flutters: Heart palpitations could be caused by a physical or mental condition. You should get checked out by your local physician. If there is nothing wrong with your heart, you may be having panic attacks, for which there is effective treatment available. But first, don't take any chances with your heart. See a dr. ...Read more

See 1 more doctor answer
Dr. Ihab Ibrahim
1 doctor shared a insight

Palpitation (Definition)

Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more


2

2
What is the connection between heart palpitations and sweating?

What is the connection between heart palpitations and sweating?

Distress: Simple palpitations do not cause sweating and sweating does not cause palpitations. If you have so severe a spell that you almost pass out or do actually pass out, you may very well become sweaty. ...Read more

See 1 more doctor answer
3

3
Had Lyme 3 years ago and was treated with 28 days of rocephron. Sometimes i awake with heart palpitations and sweating. 65 female, everything checksok?

Lyme disease: If you were treated as you describe for acute lyme disease then it is not likely that your current issues are related to that prior infection. Without knowing what you mean by "palpitation" or "checks out ok" cannot comment further, but hopefully you have been seen by a cardiologist. Good luck. ...Read more

5

5
(6 months) occasional tightness in my chest and heart palpitations. One week ago I had a strong palpitation and started sweating. Is this dangerous?

(6 months) occasional tightness in my chest and heart palpitations. One week ago I had a strong palpitation and started sweating. Is this dangerous?

PALPITATIONS W/U: Palpitations that symptomatic deserve a prompt W/U: exam/labs especially TFTS/EKG/Event Monitor/ECHO andThe discussion of treatment options with your doctor. While you are waiting eliminate caffeine focus on staying hydrated. If palpitations worsen or syncope develops go directly to the ER stick to a GF diet WholeApproach.com gutbliss.com. MAGINEX/INDERAL/VERAPAMIL can be effective. ...Read more

7

7
I am sweating profusely at nite55 yrs old, hormonal also I have a goiter.Which one causes heavy sweating at nite? Also heart palpitations.

I am sweating profusely at nite55 yrs  old, hormonal also I have a goiter.Which one causes heavy sweating at nite? Also heart palpitations.

Night Sweats: Many women have night sweats when they go through menopause. Sometimes night sweats can be caused by a medical disorder. Infection, cancer, problems in your nervous system or in your body's hormone-producing glands (endocrine system) can all trigger night sweats. See your doctor. ...Read more

See 1 more doctor answer
8

8
When you look up MRI risks and it says breathing difficulties, sweating, numbness, or heart palpitations is that risk from contrast or mri?

When you look up MRI risks and it says breathing difficulties, sweating, numbness, or heart palpitations is that risk from contrast or mri?

There is : Not known side effect of MRI scan. Symptoms you refered could be contrast induced or a claustrophobic/anxiety attack. Not all MRI need contrast. Metal devices can go in the scanner. Piercing or medical devices. ...Read more

See 1 more doctor answer
10

10
My body temp was 101.5 and i had sweating and heart palpitations 1.5 months after epidural steroid injection with 8 year history of Zoloft (sertraline) use. Is this serotonin syndrome?

My body temp was 101.5 and i had sweating and heart palpitations 1.5 months after epidural steroid injection with 8 year history of Zoloft (sertraline) use. Is this serotonin syndrome?

No.: We doctors have a saying: "when you hear hoofbeats, don't think of zebras." in other words, common things occur much more commonly than rare things. Serotonin syndrome is rare, and typically occurs immediately after taking a drug, not 1.5 months later. The most likely cause of a fever and palpitations is a viral illness. Let your doctor examine you, to put your mind at ease. ...Read more

See 2 more doctor answers
Dr. Jerome Zacks
600 doctors shared insights

Palpitations (Definition)

Heart palpitations are a clinical finding in which a person feels his heart beating strongly, feels his heart beating fast, or both. This can occur with anxiety disorders or heart conditions including ...Read more


Dr. Morton Levitt
527 doctors shared insights

Perspiration (Definition)

Perspiration or sweat is the production of watery fluid from the skin to help regulate the ...Read more